Directed tree structure of the set of kekulé patterns of polyhex graphs

Zhi bo Chen

Research output: Contribution to journalArticlepeer-review

15 Scopus citations

Abstract

A theorem is established revealing the structure of the set of Kekulé patterns of benzenoid hydrocarbons. This is a generalization of a previous result by Ohkami, Motoyama, Yamaguchi, Hosoya and Gutman.

Original languageEnglish (US)
Pages (from-to)291-293
Number of pages3
JournalChemical Physics Letters
Volume115
Issue number3
DOIs
StatePublished - Apr 5 1985

All Science Journal Classification (ASJC) codes

  • Physical and Theoretical Chemistry
  • Spectroscopy
  • Condensed Matter Physics
  • Atomic and Molecular Physics, and Optics
  • Surfaces and Interfaces

Fingerprint Dive into the research topics of 'Directed tree structure of the set of kekulé patterns of polyhex graphs'. Together they form a unique fingerprint.

Cite this